# SDR ASAA2021041334574

- Difficulty date: April 13, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 53,599 hours, 15,705 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K1292
- Condition: Leaking
- Location: Nr 2 Hyd System
- Part time: 34,087 hours, 12,578 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HYDRAULIC PUMP IS LEAKING FROM HOUSING. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE "B" SYSTEM PUMP PER B737-800 AMM 29-11-11-000-801-001 & 29-11-11-400-801-001, HYDRAULIC PUMP LEAKED AT GEARBOX CAVITY DRAIN.
